# SDR SWIA95613

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Engine: Pwa PW118A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 3037941
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

LT ENGINE FAILURE AT ROTATION RETURNED FOR LANDING.  FOUND O-RINGS FOR NR 10 FUEL NOZZLE SPLIT.  INSTALLED NEW O-RINGS RAN ENGINE, FLAMED OUT, INSTALLED, SERVICED NR 10 NOZZLE AND NEW TUBE.  RAN ENGINE AT 100 PECENT TORQUE FOR 5 MINUTES.  OPS CKS GOOD, NO LEAKS FOUND.
